Top 10 Ibuprofen 200mg Tablets – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Pain Reliever/Fever ulcer NSAID, Amazon Basic Care Ibuprofen Tablets 200 mg, Red, 500 Count

#ad
Amazon Basic Care #ad - Strong relief: amazon basic care ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer.

Pain reliever/fever reducer nsaid provides proven pain relief without a prescription for tough pain such as muscular aches, toothache, backache, minor arthritis pain, menstrual cramps or minor aches and pains from the common cold. Active ingredient: amazon basic care ibuprofen Tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer NSAID; compare to the active ingredient in Advil.

Physicians surveyed by an independent market research firm. Effective: when pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; ibuprofen works to keep you working; use for adults and children 12 years and over. Ibuprofen is the #1 doctor recommended back pain OTC active ingredient of U. S.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0 Pounds
Width2.59 Inches
Part NumberB074F297T8

2. Good Sense

#ad

GoodSense 200 mg Ibuprofen Tablets, 500 Count, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More

#ad
Good Sense #ad - Effective: when pain tries to take over, turn to the proven pain relief of coated GoodSense Ibuprofen Tablets 200 mg; ibuprofen works to keep you working; use for adults and children 12 years and over.

Physicians surveyed by an independent market research firm. Pain reliever/fever reducer nsaid provides proven pain relief without a prescription for tough pain such as muscular aches, toothache, minor arthritis pain, backache, menstrual cramps or minor aches and pains from the common cold. Strong relief: goodsense ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going. Ibuprofen is the no. 1 doctor recommended back pain OTC active ingredient of U. S. Active ingredient: goodsense ibuprofen tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer NSAID; compare to the active ingredient in Advil.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.59 Inches
Weight0.4 Pounds
Width2.59 Inches
Part NumberLP13246
ModelLP13246

3. Amazon Basic Care

#ad

100 Count, Basic Care Ibuprofen tablets 200 mg

#ad
Amazon Basic Care #ad - Coated caplets: these orange coated caplets capsule-shaped tablets are a gluten free choice to relieve minor body aches and pains and temporarily reduce fever; each caplet contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug NSAID.

Active ingredient: this pain reliever and fever reducer contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug NSAID; compare to Motrin IB active ingredient. Approved for adults and children age 12 and over: Use Amazon Basic Care Ibuprofen Tablets for adults and children age 12 years and over; children under 12 years: ask a doctor. Relief for aches and pains: amazon basic care ibuprofen Tablets temporarily relieve minor aches and pains due to headache, muscular ache, minor pain of arthritis, backache, toothache, the common cold and menstrual cramps; also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height1.78 Inches
Length1.78 Inches
Width3.44 Inches

4. Amazon Basic Care

#ad

Pain Reliever/Fever Reducer, 500 Count, Amazon Basic Care Ibuprofen Tablets 200 mg

#ad
Amazon Basic Care #ad - No prescription needed for this pain reliever and fever reducer. Ibuprofen works to keep you working. Use for adults and children 12 years and over. Active ingredient: amazon basic care ibuprofen tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer NSAID.

Compare to the active ingredient in Advil. Strong relief: amazon basic care ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going. Effective: when pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg.

Ibuprofen is the number 1 doctor recommended back pain OTC active ingredient of U. S. Physicians surveyed by an independent market research firm. Pain reliever/fever reducer nsaid provides proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Weight0.02 Pounds

5. Good Sense

#ad

Pain Reliever and Fever Reducer, GoodSense Ibuprofen Tablets 200 mg, 100 Count

#ad
Good Sense #ad - Gluten free: coated capsule-shaped tablets are gluten free; use for body aches and pains and as a fever reducer. Powerful pain relief you can trust: temporarily relieves minor aches and pains due to headache, backache, muscular aches, toothache, minor pain of arthritis, the common cold and menstrual cramps; temporarily reduces fever.

For adults and children 12 years and over: Ibuprofen is an NSAID used as a pain reliever and fever reducer for adults and children 12 years and over. Nsaid: goodsense ibuprofen tablets 200 mg are a nonsteroidal anti-inflammatory drug Nsaid that provide proven pain relief without a prescription; also temporarily reduces fever. Active ingredient: this product contains ibuprofen 200 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Advil Ibuprofen Caplets.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.1 Pounds
Width1.78 Inches
Part Number070030131357-1
Model070030131357-1

6. Motrin

#ad

Motrin IB, Headache & Back Pain Relief, Muscle Aches, 225 ct, Ibuprofen 200mg Tablets for Fever

#ad
Motrin #ad - Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed. Each motrin ib tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts.

225-count bottle of motrin ib tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain. Take one today and get long-lasting pain relief with Motrin IB tablets. Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, backache, headache, minor pain of arthritis, toothache and menstrual cramps.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number300450481627
Model300450481627

7. Kirkland Signature

#ad

200mg 500-Tablets, Kirkland Signature Ibuprofen Tablets USP

#ad
Kirkland Signature #ad - Relieves menstrual Cramp pain. Pain reliever, Fever Reducer. Compare to Advil. Relieves minor arthritis pain.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length6 Inches
Weight0.17 Pounds
Width5 Inches
Part Number1983
Model1983

8. Member's Mark

#ad

Member's Mark Ibuprofen Coated Tablets 200mg Pain Reliever Fever Reducer Nsaid 2 bottles 1200 tablets

#ad
Member's Mark #ad - Compare to Advil active ingredient. Ibuprofen coated tablets 200mg Pain Reliever Fever Reducer NSAID. Temporarily relieves minor aches and pains due to: headache, fever, backache, common cold, muscular ache, arthritis, menstrual cramps and toothaches.
BrandMember's Mark #ad
ManufacturerMembers Mark #ad
Height3 Inches
Length5 Inches
Weight0.2 Pounds
Width5 Inches
Part NumberMM1200
ModelMM1200

9. Advil

#ad

Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief, 100 Coated Tablets, Backache

#ad
Advil #ad - Relieve pain and reduce fever: whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.

Pain relief: advil coated tablets contain 200mg of Ibuprofen; Tough headache, minor arthritis, backache, menstrual cramps, and other pains don’t stand a chance against Advil. Unbeatable strength: millions of people choose Advil as their medicine for powerful pain relief; Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold. Number 1 ibuprofen brand: advil delivers unbeatable strength of tough pain; Add Advil to your cart today and get power over pain; This oral pain reliever can be used by adults and children who are 12 years and older.

Hsa and fsa eligible product. Safe pain relief: for over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height1.94 Inches
Length3.95 Inches
Weight0.05 Pounds
Width2 Inches
Part Number15040
Model305730150408

10. GENCARE GENERIC HEALTHCARE

#ad

Ibuprofen 200mg Pain Reliever and Fever Reducer 500 Coated Tablets | Ultimate Savings Bulk Pack | NSAID for Headache Relief, Muscle Aches & Arthritis, Cramps, Body Aches, Back Pain, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - Take with food or milk if upset stomach occurs. Reduce fever - ibuprofen is an nsaid non steroidal anti inflammatory drug that can be used to temporarily reduce fever and minor aches or pains due to the common cold. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 500 count bulk savings bottle.

Children under 12: ask a doctor. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Keep out of reach of children. Join thousands of pain relief customers. Click add-to-Cart Today. The smallest effective dose should be used, do not exceed 6 tablets in 24 hours. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Total pain relief - gencare ibuprofen 200 mg can help alleviate headaches, joint aches, back aches, toothache pain, muscular pain, menstrual cramps and arthritis pain in adults and children 12 and over.

Coated tablets - each tablet is small, easy to swallow and coated for efficient release so you can experience pain relief fast. Bulk savings bottle - never be without fast and effective pain management! You and your family can stock up so that you're always prepared and save big with our ultimate value 500 coated tablets bottle.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-020